MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta anaesthesiologica Sinica · 1998

Succinylcholine-induced cardiac arrest in unsuspected becker muscular dystrophy--a case report.

Wu C C, Tseng C S, Shen C H, Yang T C, Chi K P, Ho W M

Клинический случайСтатьяПеревод в очереди

Аннотация

A five year-old boy undergoing elective tonsillectomy sustained cardiac arrest following the administration of a single dose of succinylcholine during induction of anesthesia. With a 10-minute cardiopulmonary resuscitation (CPR) during which intravenous calcium gluconate, epinephrine, and sodium bicarbonate were given and DC counter shock applied, we were successful to restore cardiac activity without neurological sequelae. The cause of cardiac arrest we speculated was hyperkalemia, possibly secondary to succinylcholine-induced rhabdomyolysis. It is suggested that succinylcholine should not be used in patients with known or suspected muscular dystrophy.

Для цитирования: Wu C C, Tseng C S, Shen C H, Yang T C, Chi K P, Ho W M. Succinylcholine-induced cardiac arrest in unsuspected becker muscular dystrophy--a case report.. Acta anaesthesiologica Sinica. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.